# SDR ASAA2016101218315

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 14,223 hours, 4,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR VERY DIFFICULT TO OPEN.  ACFT GROUNDED.  ACCOMPLISHED GVI OF L1 DOOR.  DOOR MECHANISM OPS CHECKS NORMAL. FOUND DOOR CREAKING WHEN MOVING TO FULL OPEN POSITION. LUBED UPPER/LOWER DOOR HINGES IAW AMM 12-25-11. OPS CHECKED NORMAL.
